# SDR CALA2014121692829

- Difficulty date: October 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 55,332 hours, 22,310 cycles
- Engine: Iae V2527A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEV UPPER SKIN HAS A WATER INGRESS INDICATIONS AT THE FOLLOWING LOCATIONS, 27.5 INCHES FROM INBD END 15 INCHES FROM TE & 2 INCHES IN DIAMETER.  NEXT 17 INCHES FROM INBD END 29 INCHES FROM TE & 2 INCHES IN DIAMETER.  NEXT 41 INCHES & 43 INCHES FROM INBD END 16 INCHES & 18 INCHES FROM TE.  NEXT 19.5 INCHES FROM INBD END 10 INCHES FROM TE & 2 INCHES IN DIAMETER.  NEXT 125 INCHES FROM INBD END 20.  RT ELEV UPPER SKIN PANEL HAS TRAPPED WATER INDICATION AT 3 LOCATIONS, 1- 175 INCHES FROM INBD END 4 INCHES FROM TE WITH 3 INCHES IN DIAMETER.  2 - 156 INCHES FROM INBD END 17 INCHES FROM TE WITH 2 INCHES IN  DIAMETER.  3- 166 INCHES FROM INBD END 5 INCHES FROM TE WITH 2 INCHES DIAMETER, ALL IN ZONE 3.  FROM TE 3 INCHES IN DIAMETER .  CUT OUT OUT TRAPPED WATER INDICATION IN ALL LOCATIONS APPLIED REPAIRS & RESTORED FINISH IAWSRM55-21-11 PARA 5E.
